# SDR SWAA2024040363648

- Difficulty date: March 14, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 33,609 hours, 15,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL 211AF DEFORMED<[01] LOCATED; DRILLED AND DEBURRED REPLACEMENT PANEL PER SRM 51-40-05.;[02] LOCATED; DRILLED AND DEBURRED REPLACEMENT PANEL PER SRM 51-40-05.;[03] REPAIR COMPLETED AND PANEL INSTALLED ON NON ROUTINE TTG8Q00S4P95 AND EA M21-153-00734;[04] VERIFIED REPAIR COMPLETED AND PANEL INSTALLED ON NON ROUTINE TTG8Q00S4P95 AND EA M21-153-00734
